# SDR AALA202511058026

- Difficulty date: November 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 32,921 hours, 16,060 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL F. USED/FOB DISAGREE ECAM AT CRUISE.  PERFORMED QRH FUEL LEAK PROCEDURE. COULD NOT DEFINITIVELY CONFIRM OR DENY A FUEL LEAK.  LEFT INNER WING TANK QUANTITY WAS GOING DOWN FASTER BUT FF, FUEL USED, AND ARRIVAL FUEL INDICATIONS WERE CLOSE TO NORMAL. DECESION MADE TO DIVERT TO CLT, EMERGENCY DECLARED AIRCRAFT LAMNDED WITHOUT INCIDENT. MAINTENANCE COMPLIED WITH TSM TASK 28-11-00-810-818 FUEL F. USED/FOB DISAGREE MESSAGES. ACCOMPLISHED FQIC TEST AND CONFIRMED FUEL QUANTITY IS NOT FLUCTUATING.
